Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Leukopenia/Neutropenia
Mar 14, 2010

I started taking meds in Sept'09 Truvada/Isentress, cd4@456 from 334, VL undetect from 351.My wbc dropped from sept'09 @6.4A to 4.5A to 3.5A to 2.8A Mar'09. yes 4 different blood tests.The Neutrophil Abs from sept'09-3.81 to 2.16 to 1.79 to 1.09A Mar'09.The lymphocyte Abs from 1.86 drop to 1.26A mar'09 and the Monos from .45 to .22A mar'09. I'm worried about this drop (neutropenia) and what this all means.Also hep C Neg. This is caused by meds?,other medical conditions, cancers?? At what risk am I? Whats next? The Neutro Absolut at 1.09A scares me. Should I do what Now?? thank you kindly, On Cape Cod

Response from Dr. Holodniy

Seems unlikely to be caused by the HIV meds, so other causes need to be looked for by your doctor. Your count neutrophil count is still at a level where you are not in any significant danger of being susceptible to certain kinds of infections, but it's getting close.



Previous
Progression of HIV with Very Good Labs
Next
CD4%

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement